# SDR CA151116006

- Difficulty date: November 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,423 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 10014566
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF AND LANDING THERE WAS A BURNING ODOR DETECTED BY THE CREW. NO SIGN OF VISIBLE SMOKE. A PAN PAN WAS DECLARED. LOCAL MTCE IS INVESTIGATING.  RT PACK FLOW CONTROL VALVE, RT PACK BYPASS VALVE FILTERS REPLACED AS PER AMM 21-51-01 AND 21-51-00 RESPECTIVELY, AND LT AND RT RECIRCULATION AIR FILTERS REPLACED AS PER 21-24-02 PB 401.
